# SDR R61A201603080214

- Difficulty date: March 8, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING HEAVY CHECK,  FASTENERS AT FRAME 84 RT ARE CORRODED.  MAINTENANCE R & R FASTENERS AT FRAME 84 RT IAW ETD 2016-170-024120.
